# SDR USAA2011111700005

- Difficulty date: November 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 37,146 hours, 16,574 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D281500200200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 SURFACE CORROSION ON FUEL PANEL 540HB AT WS 7792 BETWEEN S8L TO S11L, ALSO BETWEEN RIBS 13 TO 14.  REPLACED FUEL PANEL 540HB IAW A320 SRM 57-27-11.
